A computer aided approach to codimension 2 subvarities of Pn, n ... 6.

Michael Schneider; Audun Holme

Journal für die reine und angewandte Mathematik (1985)

  • Volume: 357, page 205-220
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Schneider, Michael, and Holme, Audun. "A computer aided approach to codimension 2 subvarities of Pn, n ... 6.." Journal für die reine und angewandte Mathematik 357 (1985): 205-220. <http://eudml.org/doc/152716>.

@article{Schneider1985,
author = {Schneider, Michael, Holme, Audun},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Hartshorne conjecture; smooth 2-codimensional subvarieties of the complex projective space; complete intersections; indecomposable rank 2 vector bundles},
pages = {205-220},
title = {A computer aided approach to codimension 2 subvarities of Pn, n ... 6.},
url = {http://eudml.org/doc/152716},
volume = {357},
year = {1985},
}

TY - JOUR
AU - Schneider, Michael
AU - Holme, Audun
TI - A computer aided approach to codimension 2 subvarities of Pn, n ... 6.
JO - Journal für die reine und angewandte Mathematik
PY - 1985
VL - 357
SP - 205
EP - 220
KW - Hartshorne conjecture; smooth 2-codimensional subvarieties of the complex projective space; complete intersections; indecomposable rank 2 vector bundles
UR - http://eudml.org/doc/152716
ER -

NotesEmbed ?

top

You must be logged in to post comments.